UNIGE document Scientific Article
previous document  unige:12716  next document
add to browser collection
Title

Sumsets in Vector Spaces over Finite Fields

Authors
Published in Journal of Number Theory. 1998, vol. 71, no. 1, p. 12 - 39
Identifiers
Full text
Structures
Citation
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Sumsets in Vector Spaces over Finite Fields. In: Journal of Number Theory, 1998, vol. 71, n° 1, p. 12 - 39. https://archive-ouverte.unige.ch/unige:12716

181 hits

0 download

Update

Deposited on : 2010-11-30

Export document
Format :
Citation style :